A 40-year-old member asked:
Disclaimer

is codeine a blood thinner?

1 doctor answer
Dr. Payam Mehranpour
22 years experience Cardiology
No: Codeine is an opiate. Not a blood thinner.
Answered on Jul 14, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
No: It is not.
3
3 thanks
A 29-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not likely: Opioids may cause drowsiness, nausea, constipation, itching, and an addiction but not blood clots.
A 18-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
No: Could be many things could be pregnancy vaginal infection UTI recommend specific diagnosis and treatment by physician
A 19-year-old female asked:
Dr. Forrest Jones
Specializes in Family Medicine
Stop the med. : If you took the medicine only once, 3 days earlier, then it may not be responsible for any of your current symptoms. But if you have been continuing t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month